MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE

PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE
Model Number M1669A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number unknown.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported the trunk cables are eroded.There was no reported patient incident/injury.
 
Event or Problem Description
The customer reported the trunk cables are eroded.The device was in use on a patient.There was no reported patient incident/injury.

Brand Name
CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M
Common Device Name
TRUNK CABLE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8813124
Report Number1218950-2019-05346
Device Sequence Number11350024
Product Code MHX
UDI-Device Identifier00884838011632
UDI-Public(01)00884838011632
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1669A
Device Catalogue Number989803145071
Device Lot Number5A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1